# SDR EISA99222

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N353PA
- Make and model: Boeing 727225
- Aircraft serial: 20622
- System (JASC): 2721 · Rudder Tab Control System
- Part: Skin
- Condition: Delaminated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCOMPLISHMENT OF ROUTINE C-CHECK WORK CARD REVEALED AREA OF DELAMINATION ON LOWER RUDDER TAB, UPPER TRAILING EDGE, LEFT CENTER AND UPPER LEFT SIDE AND LOWER SURFACE.  ACCOMPLISHED HONEYCOMB REPAIR TO ALL AREAS PER SRM 51-40-6.    TT:  65,345:17 HOURS.  TC:  43,816.  (X)
